Jump to content
  • Want to be a part of a supportive community? Join the H Opp community for free.

    Welcome to the Herpes Opportunity Support Forum! We are a supportive and positive group to help you discover and live your Opportunity. Together, we can shed the shame and embrace vulnerability and true connection. Because who you are is more important than what you have. Get your free e-book and handouts here: https://www.herpesopportunity.com/lp/ebook

Help! Shooting pain, burning, tingling


Recommended Posts

So I am having shooting pains, burning and tingling up and down my leg and butt. What is this? Oh gosh! I just want this over. I don't want to go through this any more. What does this mean? The docs here aren't helping me. they just don't want to hear from me. They keep saying it's just a skin infection. It hurts! It stings! I want to know what to do. Does it mean? Does it mean I am going to have another ob? Should I ignore it? Help! At what point is it an OB?

Link to comment

Ouch! That doesn't sound pleasant at all! I'm sorry you're hurting. It's probably the virus working its way through your nerve ganglia. It could mean an outbreak is coming (prodrome symptoms) or it could be just your body getting more and more used to the virus. A lot of people talk about these kinds of pains, especially early on in a herpes diagnosis. The herpes virus uses our nerves as pathways from the base of the spine (where it goes into hibernation) to the surface of the skin (where the actual outbreak happens). As your body gets more and more used to having this new roommate, it gets used to it and is usually able to quell this kind of pain.

 

Here's a blog article on prodrome:

http://herpeslife.com/herpes-prodrome-symptoms

Link to comment

I can't take it. Oh gosh it hurts. The doc says that unless there are sores that I don't need any more antivirals. Also aciclovir/zovirax made me sick, with rashes. And joint pain etc.. I was on them for only 7 days. The sores cleared up and the doc said no more for now. Should I wait for sores to develop again or should I go to him now. I feel so worn out and put down. I wish I had someone close by to talk to. It's getting hard to deal with this myself. I don't know if I can go through this. But I don't have a choice, do I? I just want this to be over quick.

Link to comment

Hi,

 

sorry that you have that bad prodrome symptom's at the moment and yes it could mean that you getting another outbreak or as Adrial said it shows that your body fighting the virus.

The tingling up the butt and legs is really normal ,I do have the same symptom's. I know its really annoying but it will get less in the future.Try first to take a hot bath with salt or a hot shower , this will calm the area bit down for a while. Sure you need to look now a bit more on your health , eat fresh veggies and fruit, use antioxidant, anti virales like turmeric or coconut oil.

I suggest that you go another time to your doctor and ask him for couple more weeks of medication, tell him what kind of symptom's you have and he will understand.

I know you would like to talk somebody close but for the moment the people on this website can give you a lot of help ,we all gone through the same body and mentally pain as you do at the moment and we do understand you to 100 percent , first weeks is a really ´hard time but it get better, I swear . maybe now its a bit to early for you to talk to close friend or family but in the future you should talk about H with them ,sure only people you trust and you will see that people can give you help , a hug or only listen to you.

I hope you feel better soon. Believe is the best medicine

 

Link to comment

Thanks guys. Also now my foot feels numb. Is this normal?

 

Judith thank you for your message. It's hard by where I am. I am ever thankful for this site. I believe it saved my sanity. And i can tell no one X

 

Dancer I will try to find l-lysine today. I hope it works the antivirals have some weird effects.or maybe its my little friend? I had a sleepless night - again.

 

Thank you for the message of support!!! X ~ me

Link to comment

Ashley - when will it stop? I am beside myself with all this. I can't walk or sit. when I lie down, everything goes numb! I told my doc, that my genitals are burning up again and he again said without sores he won't give me anything. Forget about my doctor, I have decided to go on 400mg twice a day of aciclovir. Thank goodness I can get this without a prescription here. So far, I can't find L-Lysine. Will shift my search online.

 

Guys Thanks so very much for being here for me. It's been such a roller coaster and I am so very grateful for all of you on here. MUCH LOVE to all of you. Let's get through this together one friggin OB at a time. x ~ me

Link to comment

Ashley - hugs... the l-lysine is on it's way. I started the antivirals today. So it's heading into night time here. Trying to stay positive. But the weird sensations are slowly making themselves known and messing with my head. I think worst thought is - no one will ever love me - and that makes my heart cry. X ~ me

Link to comment

Don't think that way! I too am new at this but determined that it is not going to define my life! I am taking this time to take care of myself. Dating won't be easy but not impossible. The right person will love you for you and not care. So stay positive with me even though it won't be easy!

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...